Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Modules over differential polynomial rings


Author: Richard E. Block
Journal: Bull. Amer. Math. Soc. 79 (1973), 729-733
MSC (1970): Primary 16A72, 16A64, 16A48; Secondary 16A40, 16A46, 12H05, 17B99
DOI: https://doi.org/10.1090/S0002-9904-1973-13285-9
MathSciNet review: 0327844
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Blattner, Induced and produced representations of Lie algebras, Trans. Amer. Math. Soc. 144 (1969), 457-474. MR 308223
  • 2. R. E. Block, Determination of the differentiably simple rings with minimal ideal, Ann. of Math. (2) 90 (1969), 433-459. MR 40 #4319. MR 251088
  • 3. R. E. Block, Modules sur les anneaux de polynômes différentiels, Université de Paris, Faculté des Sciences d'Orsay, Séminaire d'Algèbre Non Commutative 1970-71, 3.1-3.10.
  • 4. C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Pure and Appl. Math., Vol. II, Interscience, Wiley, New York, 1962. MR 26 #2519. MR 144979
  • 5. J. Dixmier, Sur les représentations induites des algèbres de Lie, J. Math. Pures Appl. 50(1971), 1-24. MR 466415
  • 6. H. Zassenhaus, Über Lie'sche Ringe mit Primzahlcharakteristik, Abh. Math. Sem. Hamburg 13 (1939), 1-100.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A72, 16A64, 16A48, 16A40, 16A46, 12H05, 17B99

Retrieve articles in all journals with MSC (1970): 16A72, 16A64, 16A48, 16A40, 16A46, 12H05, 17B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13285-9

American Mathematical Society